The “Riemann hypothesis” for the Hawkins random Sieve
Compositio Mathematica, Volume 29 (1974) no. 2, pp. 197-200.
@article{CM_1974__29_2_197_0,
     author = {Neudecker, Werner and Williams, David},
     title = {The {{\textquotedblleft}Riemann} hypothesis{\textquotedblright} for the {Hawkins} random {Sieve}},
     journal = {Compositio Mathematica},
     pages = {197--200},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {2},
     year = {1974},
     zbl = {0312.10033},
     mrnumber = {399029},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1974__29_2_197_0/}
}
TY  - JOUR
AU  - Neudecker, Werner
AU  - Williams, David
TI  - The “Riemann hypothesis” for the Hawkins random Sieve
JO  - Compositio Mathematica
PY  - 1974
DA  - 1974///
SP  - 197
EP  - 200
VL  - 29
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1974__29_2_197_0/
UR  - https://zbmath.org/?q=an%3A0312.10033
UR  - https://www.ams.org/mathscinet-getitem?mr=399029
LA  - en
ID  - CM_1974__29_2_197_0
ER  - 
%0 Journal Article
%A Neudecker, Werner
%A Williams, David
%T The “Riemann hypothesis” for the Hawkins random Sieve
%J Compositio Mathematica
%D 1974
%P 197-200
%V 29
%N 2
%I Noordhoff International Publishing
%G en
%F CM_1974__29_2_197_0
Neudecker, Werner; Williams, David. The “Riemann hypothesis” for the Hawkins random Sieve. Compositio Mathematica, Volume 29 (1974) no. 2, pp. 197-200. http://archive.numdam.org/item/CM_1974__29_2_197_0/

[1] D. Hawkins: The random sieve. Math. Mag., 31 (1958) 1-3. | MR | Zbl

[2] D. Hawkins: Random Sieves II. J. Number Theory 6 No. 3 (1974) 192-200. | MR | Zbl

[3] A.E. Ingham: The distribution of prime numbers. Cambridge University Press, 1932. Reprinted by Stechert-Hafner Service Agency, Inc., New York and London, 1964. | JFM | MR

[4] M. Loève: Probability Theory, van Nostrand, Princeton, N.J., 1963. | MR | Zbl

[5] D. Williams: A study of a diffusion process motivated by the Sieve of Eratosthenes (to appear in Bull. London Math. Soc.). | MR | Zbl

[6] M.C. Wunderlich: The prime number theorem for random sequences (to appear in J. Number Theory). | MR | Zbl

[7] M.C. Wunderlich: A probabilistic setting for prime number theory (to appear in Acta Arithmetica 27, 1). | MR | Zbl